Home

Computational Ecology and Software, 2018, 8(1): 32-45
[XML] [EndNote] [RefManager] [BibTex] [ Full PDF (350K)] [Comment/Review Article]

Article

Fuzzy modeling for the spread of influenza virus and its possible control

Renu Verma, S.P. Tiwari, Ranjit Kumar Upadhyay
Department of Applied Mathematics, Indian Institute of Technology (ISM) Dhanbad-826004, India

Received 11 November 2017;Accepted 20 December 2017;Published 1 March 2018
IAEES

Abstract
In this paper, we analyze a model of Influenza spread with an asymptotic transmission rate, wherein the disease transmission rate and death rate are considered as fuzzy sets. Comparative studies of the equilibrium points of the disease for the classical and fuzzy models are performed. Using the concept of probability measure and fuzzy expected value, we obtain the fuzzy basic reproduction number for groups of infected individuals with different virus loads. Further, a basic reproduction number for the classical and the fuzzy model are compared. Finally, a program based on the basic reproduction value of disease control is suggested and the numerical simulations are carried out to illustrate the analytical results.

Keywords influenza virus;fuzzy expected value;fuzzy basic reproduction number;bifurcation;stability.



International Academy of Ecology and Environmental Sciences. E-mail: office@iaees.org
Copyright © 2009-2019 International Academy of Ecology and Environmental Sciences. All rights reserved.
Web administrator: website@iaees.org; Last modified: 10/17/2019


Translate page to: